# SDR C2XA03BT114

- Difficulty date: November 28, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 8,267 hours, 6,034 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A14446
- Condition: Faulty
- Location: Landing Gear
- Part time: 8,267 hours, 6,034 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AFTER GEAR RETRACTION, LANDING GEAR INDICATED UP.  OBVIOUS WIND NOISE SUSPECTED GEAR DOORS DID NOT RETRACT.  AIRCRAFT REPORTEDLY HAD EXCESSIVE DRAG IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR DOOR SEQUENCE PROXIMITY SENSOR IAW EMB145 MM 32-63-03, OPS CHECKED GOOD IAW EMB145 MM 32-30-00.
